SUNDAY,	IIINE 1	2 2022
JUNDAI,	JUINL I	Z, ZUZZ

INDUSTRY DAY

5123	Tea & Coffee Registration desk opens Registration Saturday June 11 In the Internal of the Internal open.	
10:00 am	Tea & Coffee Registration desk opens 2 pm until 6 pm	
10:15-10:20 am	Opening Remarks Opening Remarks	
10:20–11:00 am	LNP Systems & the Pharmaceutical Industry Clinical opportunities for messenger RNA-LNP pharmaceuticals Thomas D. Madden (Acuitas Therapeutics) 40 min. Chair: Pieter Cullis	
11:00 am–12:30 pm	Industry Session 1: LNPs & Gene Therapies Chair: Gert Storm Therapeutic application of messenger RNA-lipid nanoparticles for in vivo gene editing Ying Tam (Acuitas Therapeutics) 30 min. Accelerating the development of genomic medicines – insights into lipid nanoparticle delivery & scalable microfluidic manufacturing Lloyd Jeffs (Precision NanoSystems) 30 min. Tuning lipid nanoparticles for specific applications James Heyes (Genevant) 30 min.	
12:30-1:20 pm	Networking Lunch	
1:20–3:10 pm	Industry Session 2: LNPs & Gene Therapies Chair: Michael Michael Lipid technology & the race to beat COVID-19 Steve Burgess (Avanti) 30 min. Self-Adjuvanting Lipid Nanoparticle mRNA Vaccine for Solid Tumor Immunotherapy Syed Reza (NOF) 20 min. Novel Lipid Excipient Development for the Covid-19 mRNA Lipid Nanoparticle Vaccine Roger Pak (Pfizer) 30 min. Next-generation lipid nanoparticle technologies tailored to a variety of tissues Dom Witzigmann (NanoVation Therapeutics) 30 min.	
3:10–3:30 pm	Networking Break	
3:30-5:30 pm	Industry Session 3: LNP & Lipid Design & Manufacturing Chair: Yvonne Perrie Advancements in liposomal extrusion technology Alex Torres (Evonik) 30 min. Phospholipids in vaccines Bruce Baretz (Lipoid) 30 min. mRNA –vaccines on the fast track – How Polymun contributed to tackling the pandemic Andreas Wagner (Polymun) 30 min. AmBisome: Continued progress & its role in the pandemic Gerard Jensen (Gilead) 30 min.	
5:30–8:00 pm	Opening Reception	

MONDAY, JUNE 13, 2022	
7:00-8:00 am	Breakfast Registration desk opens (8:00 am)
8:00-8:20 am	Opening Remarks Terry Allen
8:20-8:30	Introductory Remarks: LNPs Rule! Pieter Cullis 10 min.
8:30–9:10 am	Keynote Speaker 1: Lipids, Liposomes & Lipid Nanoparticles: The Past, The Present & The Future
	Pieter Cullis (UBC NMIN) 40 min. Chair: Avi Schroeder Keynote Speaker 2: LNPs & Extra-Hepatic Gene Therapy Chair: Leaf Huang
9:10 –9:50 am	Species-agnostic in vivo nanoparticle barcoding James Dahlman (Georgia Tech) 40 min.
9:50–10:20 am	Networking Break - Poster viewing
10:20–11:50 am	Invited Lectures 1: LNP Technology - Part A Chair: Marcel Bally Lipid-based nanopreparations for stimuli-sensitive & organelle-specific targeting Vladimir Torchilin (Northeastern U) 30 min. Multifunctional envelope-type nano device: from controlled intracellular trafficking to clinical application for nanomedicines Hideyoshi Harashima (U Sapporo) 30 min. Polymer/oil-based nanocapsules vs. LNPs as RNA delivery vehicles Maria Jose Alonso (U Santiago de Compostela) 30 min.
11:50 am-12:50 pm	Including mentoring/networking sessions with trainees &
12:50-2:20 pm	Invited Lectures 2: LNPs & Extra-Hepatic Gene Therapy Chair: Vladimir Torchilin On the mechanism of tissue-specific mRNA delivery by selective organ targeting (SORT) lipid nanoparticles (LNPs) Dan Siegwart (UT Southwestern) 30 min. Boosting intracellular delivery of mRNA therapeutics & its applications Gaurav Sahay (Oregon State U) 30 min. Development of broadly protective influenza vaccines using nucleoside-modified mRNA Norbert Pardi (U Penn) 30 min.
2:20–3:00 pm	Networking Break - Group picture
3:00-4:50 pm	Invited Lectures 3: LNP Technology & Vaccines Chair: Maria Alonso Army Liposome formulation with QS21 (ALFQ): A potent & safe vaccine adjuvant Carl Alving (Walter Reed Army Institute of Research) 30 min. Optimization of lipid nanoparticles for self-amplifying RNA expression & cellular activation using a design-of-experiment approach Anna Blakney (UBC NMIN) 30 min. LNP-formulated saRNA – learning from clinical experience Robin Shattock (Imperial College London) 30 min. The development of effective medicinal products in Africa by Africa for Africans Anne Grobler (North-West University) 20 min.
4:50–6:00 pm	Networking Break - Poster viewing
	FREE TIME
7:00–10:00 pm	Banquet Robert H. Lee Alumni Centre, UBC

TUESDAY, JUNE 14, 2022

7:00-8:15 am	Breakfast Registration desk opens (8:00 am)
8:15-8:30 am	Opening Remarks
8:30–9:10 am	Keynote Speaker 3: LNPs & Immunotherapies Chair: Phil Felgner Lipid nanoparticles for overcoming biological barriers to mRNA delivery Michael Mitchell (U Penn) 40 min.
9:10 am–10:00 am	Lightning Round Presentations Chair: Cedric Brimacombe Adjudicated Abstracts 5 min. each
10:00–10:30 am	Networking Break - Poster viewing
10:30 am–12:00 pm	Invited Lectures 4: LNPs for Gene Therapy of Inheritable Diseases Chair: Frank Szoka RNA & lipid nanoparticles for controlling bleeding & thrombosis Christian Kastrup (Medical College of Wisconsin) 30 min. Overcoming the barrier - Topical gene therapy of skin & lung Sarah Hedtrich (UBC) 30 min. Optimizing lipid nanoparticles for in vivo therapeutic genome editing Colin Ross (UBC) 30 min.
12:00 am-1:00 pm	Networking Lunch including mentoring/networking sessions with trainees & senior investigators in rooms 1410 & 1510 LSI
1:00-2:05 pm	Invited Phospholipid Research Centre Lectures Chair: Gert Storm Introduction to the Phospholipid Research Centre (PRC) Gert Storm (U Utrecht) 5 min. Translational models to evaluate the performance of lipid based delivery systems Jörg Huwyler (U Basel) 20 min. Targeted liposomal drug delivery to pediatric sarcomas Michele Bernasconi (U Bern) 20 min. Lipid self-assembling nanoparticle for RNA delivery: Toward personalized medicine Giuseppe De Rosa (U Naples Federico II) 20 min.
2:05-3:05 pm	Invited Lectures 5: LNPs & Cancer Chemotherapy Chair: Christine Allen Liposomal Hydroxychloroquine-An example of what can happen to a liposomologist during the COVID pandemic Marcel Bally (UBC NMIN) 30 min. Therapeutics based on liposomal drug targeting to well-accessible organs Gert Storm (Utrecht U) 30 min.
3:05-3:45 pm	Keynote Speaker 4: LNPs & Cancer Chemotherapy Chair: Thomas Andresen Nanomedicine quo vadis? Lessons learned as scientist, developer & entrepreneur Chezy Barenholtz (Hebrew University of Jerusalem) 40 min.

TUESDAY, JUNE 14, 2022 (continued) 3:45-4:15 pm Networking Break 4:15-4:55 pm Bangham Award Keynote Talk: 100 years of vaccine science Phill Felgner (UC Irvine) 40 min. | Chair: Chezy Barenholz 4:55 pm-5:15 pm Poster Award Presentations | In Memoriam (Andy Janoff) Chairs: Terry Allen and Pieter Cullis 5:15-5:45 pm Chairs: Gert Storm and Terry Allen

Ī	Г			
ı	ı	ı		
ı	П		ı	ш

6:30–10:00 pm	Speakers' Dinner Cecil Green House - by invitation only
---------------	---



https://www.nanomedicines.ca/LRD-2022/

Student Networking Lunches

Date	Room	Name
June 13	1410 LSI	Avi Schroder & Gang Zheng
June 13	1510 LSI	Maria Jose Alonso & Gerard Jensen
June 14	1410 LSI	Anna Blakney & Christine Allen
June 14	1510 LSI	Gert Storm & Sara Hedrich
June 15	1410 LSI	Pieter Cullis & Yvonne Perrie
June 15	1510 LSI	Chezy Barenholz & Leaf Huang

Program continues on next page...

WEDNESDAY, JUNE 15, 2022		
7:00-8:15 am	Breakfast Registration desk opens (8:00 am)	
8:15-8:30 am	Opening Remarks	
8:30–9:10 am	Keynote Speaker 5: Complexity & Reality: The Case of Thermosensitive Liposomes Christine Allen (U Toronto NMIN) 40 min. Chair: James Dahlman	
9:10 am–10:10 am	Invited Lectures 6: LNPs & Cancer Chemotherapy Chair: Sarah Hedtrich Lipid nanoparticles for cancer immunotherapy Shyh-Dar (Star) Li (UBC NMIN) 30 min. Enhancing T cell functionality with nanotechnology in adoptive cell therapy Thomas L. Andresen (Technical University of Denmark) 30 min.	
10:10–10:40 am	Networking Break - Poster viewing	
10:40 am–12:10 pm	Invited Lectures 7: Lipids, Polymers & Other LNP Components—How can they work together? Chair: Carl Alving The PEG-mediated accelerated blood clearance effect in mRNA-LNP evoked T-cell immunity Ray Schiffelers (University Medical Center Utrecht) 30 min. Porphyrin-lipid nanoparticles: building intrinsic multifunction into LNP Gang Zheng (U Toronto NMIN) 30 min. The role of mRNA delivery system and route of administration on vaccine potency Yvonne Perrie (U Strathclyde) 30 min.	
12:10-1:10 pm	Networking Lunch including mentoring/networking sessions with trainees & senior investigators in rooms 1410 & 1510 LSI	
1:10-2:40 pm	Invited Lectures 8: LNPs & mRNA Therapeutics Chair: Anna Blakney The effect of sex & the tumor microenvironment on liposomal cancer treatments Avi Schroeder (Israel Institute of Technology) 30 min. Liposomal antibiotics induce anticancer immunity by killing the tumor-associated bacteria Leaf Huang (U North Carolina) 30 min. On the structural characterisation of lipid nanoparticle formulations of nucleic acid Jay Kulkarni (NanoVation Therapeutics) 30 min.	
2:40-3:10 pm	Networking Break - Poster viewing	
3:10-4:50 pm	Keynote Speakers Panel Discussion: LNP Technology—Past & Future Chairs: Terry Allen and Frank Szoka	
4:50–5:00 pm	Closing Remarks	

Speaker bios online: nanomedicines.ca/lrd-2022-program/#speakers

WiFi: LRD2022 pw: liposome